Econometrica: Jul 1980, Volume 48, Issue 5

Approximating a Truncated Normal Regression with the Method of Moments<1099:AATNRW>2.0.CO;2-2
p. 1099-1106

Randall J. Olsen

A simple method for approximating the maximum likelihood solution to the truncated normal regression model is suggested. This approximation uses the results from a linear regression and a table of conversion factors which is produced here. The approximation is quite accurate and compares favorably with Amemiya's estimator.

Log In To View Full Content